# SDR DALA2015121007550

- Difficulty date: November 25, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,256 hours, 19,603 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK NOTED ON BS 1380 FRAME WEB AND CHORD.  REF ERA 520461-14AD, REV A.
